Archives

2021

Cover Page

Vol 3, No 2: July 2021

Jambura Journal of Mathematics (JJoM) Volume 3 Number 2 (July 2021) has been officially published. This issue contains 9 articles available online that were authored/co-authored by 20 authors from 8 affiliations.
Cover Page

Vol 3, No 1: January 2021

Jambura Journal of Mathematics (JJoM) Volume 3 Number 1 (January 2021) has been officially published. This issue contains 7 articles available online that were authored/co-authored by 14 authors from 7 affiliations

2020

Cover Page

Vol 2, No 2: Juli 2020

Jambura Journal of Mathematics (JJoM) Volume 2 Number 2 (July 2020) has been officially published. This issue contains 5 articles available online.
Cover Page

Vol 2, No 1: Januari 2020

Jambura Journal of Mathematics (JJoM) Volume 2 Number 1 (January 2020) has been officially published. This issue contains 5 articles available online.

2019

Cover Page

Vol 1, No 2: Juli 2019

Jambura Journal of Mathematics (JJoM) Volume 1 Number 2 (July 2019) has been officially published. This issue contains 5 articles available online.
Cover Page

Vol 1, No 1: Januari 2019

Jambura Journal of Mathematics (JJoM) Volume 1 Number 1 (January 2019) has been officially published. This issue contains 5 articles available online.

1 - 6 of 6 Items